MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH - CMC1 PROSTHESIS CONICAL CUP Ø9 MM

KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH - CMC1 PROSTHESIS CONICAL CUP Ø9 MM
Model Number CTO109
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty with a touch cmc1 prosthesis approximately 2 years ago.Subsequently, the patient underwent revision surgery on (b)(6) 2026, following detection of aseptic cup loosening.The surgeon reported that he believed the cup never osseointegrated in the trapezium.During the revision surgery, the cup and neck components were removed, and the surgeon proceeded with a trapeziectomy.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, dhr review and complaint history review), the reason for the aseptic loosening of the cup, 2 years post-implantation, remains unclear.If additional information is made available, the investigation will be updated as applicable.

Brand Name
TOUCH - CMC1 PROSTHESIS
Common Device Name
TOUCH - CMC1 PROSTHESIS CONICAL CUP Ø9 MM
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25277499
Report Number3024706750-2026-00040
Device Sequence Number18431208
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTO109
Device Catalogue NumberCTO109
Device Lot Number7472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown